# SDR 2006UALA02387

- Difficulty date: December 17, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 64,677 hours, 7,394 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP AT LT SIDE MID LAV WALL.   SPLICED FEEDER  DUE TO DISCONTINUITY. OP CHECKS NORMALLY.
